Translator Disclaimer
August 2020 Counting the number of quasiplatonic topological actions of the cyclic group on surfaces
Charles Camacho
Rocky Mountain J. Math. 50(4): 1221-1239 (August 2020). DOI: 10.1216/rmj.2020.50.1221

Abstract

We derive a closed formula for the number of quasiplatonic topological actions of the cyclic group on surfaces of genus two or greater. The formula implies that the number of quasiplatonic cyclic group actions is roughly one-sixth the number of regular dessins d’enfants with a cyclic group of automorphisms.

Citation

Download Citation

Charles Camacho. "Counting the number of quasiplatonic topological actions of the cyclic group on surfaces." Rocky Mountain J. Math. 50 (4) 1221 - 1239, August 2020. https://doi.org/10.1216/rmj.2020.50.1221

Information

Received: 9 August 2019; Accepted: 27 January 2020; Published: August 2020
First available in Project Euclid: 29 September 2020

zbMATH: 07261861
MathSciNet: MR4154804
Digital Object Identifier: 10.1216/rmj.2020.50.1221

Subjects:
Primary: 57M60
Secondary: 14H57 , 30F99

Keywords: Belyi's theorem , cyclic group , dessins , dessins d'enfants , Grothendieck , group actions , Harvey's theorem , Riemann surfaces

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 4 • August 2020
Back to Top